# SDR 2006UALA01168

- Difficulty date: May 9, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W SLIDE COMPT DOOR DISCONNECT HOUSING HAS FAIL CHECK.  REMOVE AND REPLACE REF: UALB767 MM 25-65-98.
